# SDR UIEA2025021200132

- Difficulty date: February 12, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,235 hours, 25,176 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire Harness
- Part number: W020212R24
- Condition: Damaged
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO APU SHUTDOWN IN FLIGHT. LEFT GENERATOR ON MEL SO APU IS REQUIRED. APU RESTARTED ON 3RD ATTEMPT.( PER ENGINEERING AND MANAGEMENT REQUEST, R/R APU HARNESS WIRE PN: W020-212R-24 IAW WDM 49-14-11-1 AND SWPM 20-25-00 AND SWPM 20-60-00. DUE TO APU BITE FLAG FOR OVERSPEED AFTER WIRE REPLACEMENT PERFORMED MULTIPLE STARTS OF APU W/ 1+ HOUR OF RUN TIME IN BETWEEN, NO SHUTDOWNS OF OVERSPEED FLAG. OPS CHECK GOOD.
